# SDR MASA200700108

- Difficulty date: February 20, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N75999
- Make and model: Cndair CL6002B19
- Aircraft serial: 7471
- Aircraft time: 9,431 hours, 8,745 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Ring
- Condition: Missing
- Location: Escape Rope
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7367 IAD - RT OVERWING EXIT ESCAPE ROPE D-RING MISSING.  MX REINSTALLED D-RING.
